# SDR 95UAL900314

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER AIRSTAIR ENTRANCE INOPERATIVE.  REPLACED LIGHT ASSEMBLY.
